Thanks for writing to us.
Due to a minor disturbance in blood supply to a part of brain which controls your left hand, either due to thromboembolism/any other causes you would have suffered from Ischemic Stroke(due to local death of brain tissue in the midst of normal brain tissue-definition of ischemic necrosis)This condition is also termed as CerebroVascular Accident(CVA)/Brain Attack.This usually occurs in individuals suffering from high BP/vascular disorders such as atherosclerosis
and also diseases in which blood thickens and clots due to changes in cellular components of blood.
As per your prescription of T.Eritel 20 mg (Telmisartan
)you have been suffering from a Systemic Hypertension
which actually lead to Thromboembolism.
You have not indicated about your personal habits such as smoking?Kindly abstain from even Passive Smoking
Your doctor has rightfully prescribed you lifelong Anti Hypertensive Eritel 20 mg and antiplatelet agents(Aspirin) and statins(AV-Atorvastatin
) to prevent any catastrophy(CVA) like how it happened in the past from occuring in future.
Kindly follow his advice and lead a healthy life.
Wishing you a life of Health ,Safety and Happiness.
Dr Lt Cdr ASN Bhushan.